MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD
Model Number 3183
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2022-05773 it was reported that the patient stopped charging the ipg years ago due to ineffective therapy, rendering the ipg inoperable.As such, the entire system was explanted to address the issue.Investigation was unable to determine which of the 2 leads was ineffective.
 
Additional Manufacturer Narrative
Additional components potentially involved in the event include: common device name: scs lead, model: 3186, udi: (b)(4), serial: n/a, batch: 3859863 the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15651478
Report Number1627487-2022-05774
Device Sequence Number6036745
Product Code LGW
UDI-Device Identifier05414734401692
UDI-Public05414734401692
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2014
Device Model Number3183
Device Catalogue Number3183
Device Lot Number3730764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG